# SDR DALA2016102507535

- Difficulty date: October 24, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 64,210 hours, 46,772 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Worn
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON L1 DOOR EXTERNAL SKIN LOWER EDGE BTW STA Y=160- Y=168.  WEAR ON L1 DOOR EXTERNAL SKIN LOWER WAS REPAIRED PER SRM 52-05 FIG 37.
